# SDR ASAA2018110926816

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 12,320 hours, 4,043 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE NR 2 WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. RAN QRH TURNED OFF SWITCH LIGHT WENT OUT. TURNED SWITCH BACK ON. AFTER 25 MIN WINDOW APPEARED TO BE HEATING UP. TURNED WINDOW HEAT OFF. GROUNDED - YES. ON DEFERRAL.
